MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8MM TI MULTILOC PROX HUMERAL NAIL/LEFT/CANN/160MM-STER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8MM TI MULTILOC PROX HUMERAL NAIL/LEFT/CANN/160MM-STER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.016.035S
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on april 18, 2022, while drilling for the distal interlocking screw in a multiloc humeral nail, the drill bit encountered the nail and did not pass.The surgeon free handed the drill and was able to place the interlocking screw.The surgery was successfully completed with no surgical delay.No fragments were generated.There was no patient consequence.Concomitant device reported: unknown screw (part# unknown, lot# unknown, quantity 1).Aim arm/lat/f/multiloc proximal hum nl (part# 03.019.008, lot# unknown, qty 1).This is report 1 of 2 for (b)(4).This report is for humeral nail.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history, product code: 04.016.035s, lot number: 362p024, manufacturing site: (b)(4), release to warehouse date: 20 oct 2021, expiration date: 30 sept 2026.A manufacturing record evaluation was performed for the sterile lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was further reported that the aiming arm was used in the targeting of the distal interlocking screw.As a precaution, this target was removed from the set.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b5.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
8MM TI MULTILOC PROX HUMERAL NAIL/LEFT/CANN/160MM-STER
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico 6805
SZ   6805
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14399556
Report Number2939274-2022-01752
Device Sequence Number12144341
Product Code HSB
UDI-Device Identifier10886982089199
UDI-Public(01)10886982089199
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number04.016.035S
Device Catalogue Number04.016.035S
Device Lot Number362P024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer06/17/2022
Initial Report FDA Received Date05/13/2022
Supplement Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.2 3-FLTD DRILL BIT QC/330/100 CALIB; AIM ARM/LAT/F/MULTILOC PROXIMAL HUM NL; UNK - SCREWS: TRAUMA
Patient SexFemale